# SDR SWAA2025021896864

- Difficulty date: February 16, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 67,367 hours, 36,959 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRTBAR R1 DOOR HOOK NOT RIGHT<[01] ADJUSTED GIRT BAR STOWAGE HOOK PER SIP FA CONFIRMED GOOD
